# SDR SIMA200123502

- Difficulty date: August 23, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEVERAL FLOOR PROXIMITY EMERGENCY LIGHT TO BE INOPERATIVE IN THE AFT CABIN.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN POWER SUPPLY UNIT 62WL IAW ATR MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
